# SDR USAA2011101800049

- Difficulty date: October 11, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 55,601 hours, 36,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP IN - CRACK ON BEAM AT BS 176.250, WL 178, RBL 5.7.   REPAIRED BEAM AT BS 176.250, WL 178, RBL 5.7 IAW B737-400 SRM 53-10-08 REPAIR 12.
